# SDR SWAA2025111325736

- Difficulty date: October 19, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 54,060 hours, 32,970 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT WING FIXED TRAILING EDGE PANEL AFT OF PANEL 571EB CRACKED WS688. REQUIRES EVALUATION AND REPAIR.  LOWER LEFT WING FIXED TRAILING EDGE PANEL AFT OF PANEL 571EB CRACKED WAS ACCOMPLISHED ON FAULT TTG8Q015ULYV.
